# SDR CA110914003

- Difficulty date: September 10, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Elbow
- Condition: Fractured
- Location: Engine Oil
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, C

## Discrepancy

(CAN) DURING THE EARLY STAGES OF T/O ROLL, THE PROPELLER FEATHERED AND OIL COVERED THE WINDSHIELD. T/O WAS ABORTED AND THE PILOT SHUTDOWN ENGINE. THE ACFT WAS TOWED TO A LOCAL HANGER WHERE INITIAL INSPECTION FOUND A FRACTURED RGB OIL SCAVENGE ELBOW, A PARTIALLY DISCONNECTED PROPELLER GOVERNOR CABLE AND AN IMPACT PUCK MARK IN THE EXHAUST. THE ENGINE WILL BE REMOVED AND FORWARDED FOR INVESTIGATION AT A SHOP TO BE DETERMINED.
